EconPapers    
Economics at your fingertips  
 

An Equilibrium Model with Restricted Stock Market Participation

Suleyman Basak and Domenico Cuoco

The Review of Financial Studies, 1998, vol. 11, issue 2, 309-41

Abstract: This article solves the equilibrium problem in a pure-exchange, continuous-time economy in which some agents face information costs or other types of frictions effectively preventing them from investing in the stock market. Under the assumption that the restricted agents have logarithmic utilities, a complete characterization of equilibrium prices and consumption/investment policies is provided. A simple calibration shows that the model can help resolve some of the empirical asset pricing puzzles. Article published by Oxford University Press on behalf of the Society for Financial Studies in its journal, The Review of Financial Studies.

Date: 1998
References: Add references at CitEc
Citations: View citations in EconPapers (270)

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:oup:rfinst:v:11:y:1998:i:2:p:309-41

Ordering information: This journal article can be ordered from
https://academic.oup.com/journals

Access Statistics for this article

The Review of Financial Studies is currently edited by Itay Goldstein

More articles in The Review of Financial Studies from Society for Financial Studies Oxford University Press, Journals Department, 2001 Evans Road, Cary, NC 27513 USA.. Contact information at EDIRC.
Bibliographic data for series maintained by Oxford University Press ().

 
Page updated 2025-03-19
Handle: RePEc:oup:rfinst:v:11:y:1998:i:2:p:309-41